# SDR CA960614009

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Condition: Out Of Adjust
- Location: Ip Compressor
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN)REJECTED TAKEOFF DUE TO #3 ENGINE N2 OVERSPEED. IP COMPRESSOR MASTER RAM OUT OF ADJUSTMENT, ADJUSTED IN ACCORDANCE WITH MAINTENANCE MANUAL.
